American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42C15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 142 found      Go to page: 1 2 3 4 > >>

[1] Hartmut Führ. Coorbit spaces and wavelet coefficient decay over general dilation groups. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Bin Han. Algorithm for constructing symmetric dual framelet filter banks. Math. Comp. 84 (2015) 767-801.
Abstract, references, and article information   
View Article: PDF

[3] Charles K. Chui and H. N. Mhaskar. Smooth function extension based on high dimensional unstructured data. Math. Comp. 83 (2014) 2865-2891.
Abstract, references, and article information   
View Article: PDF

[4] Gerard Kerkyacharian and Pencho Petrushev. Heat kernel based decomposition of spaces of distributions in the framework of Dirichlet spaces. Trans. Amer. Math. Soc. 367 (2015) 121-189.
Abstract, references, and article information   
View Article: PDF

[5] Ahmed I. Zayed. Chromatic expansions in function spaces. Trans. Amer. Math. Soc. 366 (2014) 4097-4125.
Abstract, references, and article information   
View Article: PDF

[6] Gitta Kutyniok, Kasso A. Okoudjou and Friedrich Philipp. Scalable frames and convex geometry. Contemporary Mathematics 626 (2014) 19-32.
Book volume table of contents   
View Article: PDF

[7] Roza Aceska and Sui Tang. Dynamical sampling in hybrid shift invariant spaces. Contemporary Mathematics 626 (2014) 149-166.
Book volume table of contents   
View Article: PDF

[8] Deguang Han, David R. Larson, Bei Liu and Rui Liu. Dilations of frames, operator-valued measures and bounded linear maps. Contemporary Mathematics 626 (2014) 33-53.
Book volume table of contents   
View Article: PDF

[9] Peter G. Casazza and Lindsey M. Woodland. Phase retrieval by vectors and projections. Contemporary Mathematics 626 (2014) 1-17.
Book volume table of contents   
View Article: PDF

[10] Marcin Bownik and John Jasper. Spectra of Frame Operators with Prescribed Frame Norms. Contemporary Mathematics 612 (2014) 65-79.
Book volume table of contents   
View Article: PDF

[11] Gerard Ascensi, Hans G. Feichtinger and Norbert Kaiblinger. Dilation of the Weyl symbol and Balian-Low theorem. Trans. Amer. Math. Soc. 366 (2014) 3865-3880.
Abstract, references, and article information   
View Article: PDF

[12] Jerry Lopez and Deguang Han. Discrete Gabor frames in $\ell^2(\mathbb{Z}^d)$. Proc. Amer. Math. Soc. 141 (2013) 3839-3851.
Abstract, references, and article information   
View Article: PDF

[13] Azita Mayeli and Mohammad Razani. Multiplexing and demultiplexing Frame Pairs. Contemporary Mathematics 603 (2013) 189-195.
Book volume table of contents   
View Article: PDF

[14] M. Zuhair Nashed, Qiyu Sun and Jun Xian. Convolution sampling and reconstruction of signals in a reproducing kernel subspace. Proc. Amer. Math. Soc. 141 (2013) 1995-2007.
Abstract, references, and article information   
View Article: PDF

[15] Bin Han and Xiaosheng Zhuang. Algorithms for matrix extension and orthogonal wavelet filter banks over algebraic number fields. Math. Comp. 82 (2013) 459-490.
Abstract, references, and article information   
View Article: PDF

[16] Ole Christensen, Alexander M. Powell and Xiang Chun Xiao. A note on finite dual frame pairs. Proc. Amer. Math. Soc. 140 (2012) 3921-3930.
Abstract, references, and article information   
View Article: PDF

[17] Nir Lev. Riesz bases of exponentials on multiband spectra. Proc. Amer. Math. Soc. 140 (2012) 3127-3132.
Abstract, references, and article information   
View Article: PDF

[18] Bernhard G. Bodmann, Peter G. Casazza, Vern I. Paulsen and Darrin Speegle. Spanning and independence properties of frame partitions. Proc. Amer. Math. Soc. 140 (2012) 2193-2207.
Abstract, references, and article information   
View Article: PDF

[19] Aleksandar Ignjatovic and Ahmed I. Zayed. Multidimensional chromatic derivatives and series expansions. Proc. Amer. Math. Soc. 139 (2011) 3513-3525. MR 2813383.
Abstract, references, and article information   
View Article: PDF

[20] Marcin Bownik, John Jasper and Darrin Speegle. Orthonormal dilations of non-tight frames. Proc. Amer. Math. Soc. 139 (2011) 3247-3256. MR 2811280.
Abstract, references, and article information   
View Article: PDF

[21] Leonardo Colzani, Giacomo Gigante and Giancarlo Travaglini. Trigonometric approximation and a general form of the Erdős Turán inequality. Trans. Amer. Math. Soc. 363 (2011) 1101-1123. MR 2728598.
Abstract, references, and article information   
View Article: PDF

[22] Kjetil Røysland. Frames generated by actions of countable discrete groups. Trans. Amer. Math. Soc. 363 (2011) 95-108. MR 2719673.
Abstract, references, and article information   
View Article: PDF

[23] Franz Luef. Projections in noncommutative tori and Gabor frames. Proc. Amer. Math. Soc. 139 (2011) 571-582. MR 2736339.
Abstract, references, and article information   
View Article: PDF

[24] Bernhard G. Bodmann and Helen J. Elwood. Complex equiangular Parseval frames and Seidel matrices containing $p$th roots of unity. Proc. Amer. Math. Soc. 138 (2010) 4387-4404. MR 2680063.
Abstract, references, and article information   
View Article: PDF

[25] Victor Kaftal, David R. Larson and Shuang Zhang. Operator-valued frames. Trans. Amer. Math. Soc. 361 (2009) 6349-6385. MR 2538596.
Abstract, references, and article information   
View Article: PDF

[26] Fumiko Futamura. Localizable operators and the construction of localized frames. Proc. Amer. Math. Soc. 137 (2009) 4187-4197. MR 2538579.
Abstract, references, and article information   
View Article: PDF

[27] Akihiko Miyachi, Fabio Nicola, Silvia Rivetti, Anita Tabacco and Naohito Tomita. Estimates for unimodular Fourier multipliers on modulation spaces. Proc. Amer. Math. Soc. 137 (2009) 3869-3883. MR 2529896.
Abstract, references, and article information   
View Article: PDF

[28] Elena Cordero, Fabio Nicola and Luigi Rodino. Boundedness of Fourier Integral Operators on $\mathcal {F}L^p$ spaces. Trans. Amer. Math. Soc. 361 (2009) 6049-6071. MR 2529924.
Abstract, references, and article information   
View Article: PDF

[29] István Berkes and Michel Weber. On the convergence of $\sum c_kf(n_kx)$. Memoirs of the AMS 201 (2009) MR 2541755.
Book volume table of contents   

[30] Gitta Kutyniok and Demetrio Labate. Resolution of the wavefront set using continuous shearlets. Trans. Amer. Math. Soc. 361 (2009) 2719-2754. MR 2471937.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 142 found      Go to page: 1 2 3 4 > >>